Alert archive / Indiana / River Flood Warnings in 2009
River Flood Warning 149, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 21, 2009, 9:18 AM CDT for Gibson County, Knox County, Indiana; Wabash County, Illinois. It took effect at Jun 22, 2009, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 21, 2009, 9:18 AM CDT (14:18 UTC)
- In effect from
- Jun 22, 2009, 7:00 PM CDT
- Expired
- Jun 22, 2009, 9:53 AM CDT
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Wabash County, IL, Gibson County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 26 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Hazleton (HAZI3).
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 211418 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1018 AM EDT SUN JUN 21 2009 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WHITE RIVER...WABASH RIVER... .MINOR LOWLAND FLOODING IS EXPECTED AT HAZLETON ALONG THE WHITE RIVER AND AT MOUNT CARMEL ALONG THE WABASH RIVER AS A RESULT OF RECENT ROUNDS OF SHOWERS AND THUNDERSTORMS. THIS WILL AFFECT RESIDENTS IN SOUTHWEST INDIANA AND SOUTHEAST ILLINOIS. FLOOD CRESTS ARE EXPECTED TO BE WITHIN ONE HALF FOOT ABOVE FLOOD STAGE. FLOODING WILL AFFECT MAINLY THE LOWEST BOTTOMLANDS AND LOWEST AGRICULTURAL LAND. A FEW LOCAL ROADS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && ILC185-INC051-083-211518- /O.NEW.KIND.FL.W.0149.090623T0000Z-090624T0200Z/ /HAZI3.1.ER.090623T0000Z.090623T0600Z.090623T1400Z.NO/ 1018 AM EDT SUN JUN 21 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT HAZLETON. * FROM TOMORROW EVENING UNTIL LATE TUESDAY MORNING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET LATE MONDAY NIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW LOCAL ROADS. HIGH WATER AFFECTS A FEW LOW OIL FIELDS. $$ ILC047-059-185-193-INC051-083-129-211518- /O.NEW.KIND.FL.W.0150.090622T1800Z-090625T0100Z/ /MCRI2.1.ER.090622T1800Z.090623T1800Z.090624T1300Z.NO/ 1018 AM EDT SUN JUN 21 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MOUNT CARMEL. * FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.3 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 20.0 FEET...RIVER IS BANKFULL IN ALL LOCATIONS. ALL OIL FIELD PRODUCTION CEASES WITH THE EXCEPTION OF PUMPING UNITS ON SUBSTRUCTURES. ACCESS TO THESE ARE BY BOAT ONLY. AGRICULTURAL LOSSES INCREASE DRAMATICALLY. FARMERS MOVE LIVESTOCK TO HIGHER GROUND. CITY OF MOUNT CARMEL LEAVES FLOOD GATES B AND C IN YEAR ROUND. $$ BHH
2 follow-up statements
000 WGUS83 KIND 211523 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1123 AM EDT SUN JUN 21 2009 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... WABASH RIVER...WHITE RIVER... .REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS LAST WEEK ARE BRINGING BANKFULL OR NEAR BANKFULL CONDITIONS TO A NUMBER OF LOCATIONS ALONG THE WABASH AND WHITE RIVERS. THE CREST ON THE WHITE RIVER PASSED EDWARDSPORT SATURDAY NIGHT. IT WILL REACH PETERSBURG MONDAY MORNING AND HAZLETON TUESDAY MORNING WITH READINGS UP TO ABOUT ONE FOOT ABOVE FLOOD STAGE. THE WABASH RIVER WENT INTO FLOOD AT HUTSONVILLE THIS SUNDAY MORNING AND WILL CREST JUST UNDER ONE FOOT ABOVE FLOOD STAGE OVERNIGHT SUNDAY NIGHT. DOWNSTREAM AT RIVERTON...THE RIVER WENT INTO FLOOD LATE SATURDAY NIGHT AND WILL CREST AT ABOUT 15.6 FEET THIS SUNDAY EVENING. MOUNT CARMEL IS EXPECTED TO GO INTO FLOOD MONDAY AFTERNOON AND CREST LESS THAN ONE HALF FOOT ABOVE FLOOD STAGE TUEDAY AFTERNOON. ALL FLOODING ALONG BOTH THE WABASH AND WHITE RIVERS WILL BE BRIEF AND MINOR...AFFECTING MAINLY THE LOWEST BOTTOMLANDS AND LOWEST AGRICULTURAL LAND. SOME LOCAL ROADS MAY BE AFFECTED. ALL FLOODING SHOULD END BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC027-051-083-125-221523- /O.EXT.KIND.FL.W.0142.000000T0000Z-090623T0100Z/ /FREI3.1.ER.000000T0000Z.090620T1100Z.090622T1300Z.NO/ 1123 AM EDT SUN JUN 21 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-221522- /O.EXT.KIND.FL.W.0143.000000T0000Z-090623T0900Z/ /PTRI3.1.ER.090621T0430Z.090622T0600Z.090622T2100Z.NO/ 1123 AM EDT SUN JUN 21 2009 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS...LOW OIL FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN KNOX COUNTY. IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT THIS STAGE. $$ ILC185-INC051-083-221522- /O.CON.KIND.FL.W.0149.090623T0000Z-090624T0200Z/ /HAZI3.1.ER.090623T0000Z.090623T0600Z.090623T1400Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM TOMORROW EVENING UNTIL LATE TUESDAY MORNING. * THERE IS NO CURRENT OBSERVED DATA. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 16.4 FEET LATE MONDAY NIGHT. * AT 16.0 FEET...FLOODING BEGINS IN LOWEST BOTTOMLANDS AND A FEW LOCAL ROADS. HIGH WATER AFFECTS A FEW LOW OIL FIELDS. $$ ILC033-101-INC083-153-221522- /O.EXT.KIND.FL.W.0145.000000T0000Z-090623T1500Z/ /HUTI2.1.ER.000000T0000Z.090622T0600Z.090623T0300Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN YORK AND HUTSONVILLE ILLINOIS BEGIN TO FLOOD. AGRICULTURAL FLOODING BEGINS ALONG PORTIONS OF THE RIVER. $$ ILC033-101-INC083-153-221522- /O.EXT.KIND.FL.W.0148.090621T1453Z-090623T1500Z/ /RVTI3.1.ER.090621T0836Z.090622T0000Z.090623T0300Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SUNDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ ILC047-059-185-193-INC051-083-129-221522- /O.CON.KIND.FL.W.0150.090622T1800Z-090625T0100Z/ /MCRI2.1.ER.090622T1800Z.090623T1800Z.090624T1300Z.NO/ 1123 AM EDT SUN JUN 21 2009 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MOUNT CARMEL. * FROM MONDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.3 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 20.0 FEET...RIVER IS BANKFULL IN ALL LOCATIONS. ALL OIL FIELD PRODUCTION CEASES WITH THE EXCEPTION OF PUMPING UNITS ON SUBSTRUCTURES. ACCESS TO THESE ARE BY BOAT ONLY. AGRICULTURAL LOSSES INCREASE DRAMATICALLY. FARMERS MOVE LIVESTOCK TO HIGHER GROUND. CITY OF MOUNT CARMEL LEAVES FLOOD GATES B AND C IN YEAR ROUND. $$ BHH
000 WGUS83 KIND 221453 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1053 AM EDT MON JUN 22 2009 ...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN INDIANA...ILLINOIS... WHITE RIVER AT EDWARDSPORT AFFECTING DAVIESS...GIBSON...KNOX AND PIKE COUNTIES WHITE RIVER AT PETERSBURG AFFECTING WABASH...DAVIESS...GIBSON... KNOX AND PIKE COUNTIES WHITE RIVER AT HAZLETON AFFECTING WABASH...GIBSON AND KNOX COUNTIES WABASH RIVER AT MOUNT CARMEL AFFECTING EDWARDS...GALLATIN... WABASH...WHITE...GIBSON...KNOX AND POSEY COUNTIES .PORTIONS OF THE WHITE AND WABASH RIVER IN SOUTHWEST INDIANA AND SOUTHEAST ILLINOIS FELL BELOW FLOOD STAGE OR ARE NOT EXPECTED TO REACH FLOOD STAGE. NEAR BANKFULL CONDITIONS WILL CONTINUE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && ILC047-059-185-193-INC051-083-129-221523- /O.CAN.KIND.FL.W.0150.000000T0000Z-090625T0100Z/ /MCRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1053 AM EDT MON JUN 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT MOUNT CARMEL. * AT 9:00 AM MONDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.5 FEET TUESDAY MORNING. $$ INC027-051-083-125-221523- /O.CAN.KIND.FL.W.0142.000000T0000Z-090623T0100Z/ /FREI3.1.ER.000000T0000Z.090620T1100Z.090622T0948Z.NO/ 1053 AM EDT MON JUN 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT EDWARDSPORT. * AT 7:00 AM MONDAY THE STAGE WAS 14.9 FEET. * FELL BELOW FLOOD STAGE AT 5:48 AM MONDAY. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY TUESDAY MORNING. $$ ILC185-INC027-051-083-125-221523- /O.CAN.KIND.FL.W.0143.000000T0000Z-090623T0900Z/ /PTRI3.1.ER.090621T0430Z.090622T0300Z.090622T1440Z.NO/ 1053 AM EDT MON JUN 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT PETERSBURG. * AT 10:43 AM MONDAY THE STAGE WAS 16.0 FEET. * FELL BELOW FLOOD STAGE AT 10:40 AM MONDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TUESDAY MORNING. $$ ILC185-INC051-083-221523- /O.CAN.KIND.FL.W.0149.000000T0000Z-090624T0200Z/ /HAZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1053 AM EDT MON JUN 22 2009 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT HAZLETON. * FLOOD STAGE IS 16.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 21, 5:30 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 21, 5:30 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 AM EDT SUN JUN 21 2009 .AVIATION...DISCUSSION FOR 211200Z TAF ISSUANCE. HAPPY LONGEST DAY OF THE YEAR...OR FOR THOSE WORKING THE NIGHT SHIFT...HAPPY SHORTEST NIGHT OF THE YEAR. WK SHEAR AXIS ALOFT ACRS THE AREA MAY HELP TO SPARK OFF WDLY SCT CONVECTION ARND PEAK HEATING TIME...AFT ABOUT 211900Z...ESPECIALLY IN THE KHUF/KBMG VCNTY WHERE THE HIGHEST INSTABILITY WL BE LOCATED. DUE TO XPCTD WDLY SCT NATURE OF ANY CONVECTION...THE CHC OF ANYTHING DIRECTLY IMPACTING EITHER OF THESE TERMINALS IS SML. OTRW...SOME DIURNAL CLD DVLPMT BASED ARND 035 XPCTD AFT 211600Z WITH LYRD CLDS ABV 050. OUTSIDE OF ANY CONVECTIVE ACTVTY...UNRESTRICTED VSBYS/SFC WNDS BLW 15 KTS THRU 220000Z. && .DISCUSSION...A BROAD DISORGANIZED AREA OF SFC HIGH PRES WAS FOUND STRETCHING FROM THE DEEP SOUTH ACROSS INDIANA TO THE GRT LKS EARLY THIS MORNING. H2O VAPOR IMAGERY SHOWS AN UPPER RIDGE OVR THE MISSISSIPPI RVR VALLEY WITH A RING OF TROPICAL RIDING ALONG IT/S EDGES. SOME OF THIS MOISTURE WAS STREAMING FROM THE NORTHWEST ACRS THE WABASH VALLEY AND SW CENTRAL INDIANA. LIGHT TO CALM WINDS WERE FOUND ACRS CENTRAL INDIANA ALONG WITH DEW POINTS IN THE UPPER 60S TO AROUND 70. MAIN CHALLENGE TDY WL BE POPS. MODELS ARE IN PRETTY GOOD AGREEMENT AND WL USE A BLEND. LITTLE CHANGE IN THE ONGOING WEATHER PATTERN EXPECTED TDY. MID AND UPPER MOISTURE IS EXPECTED TO INCREASE TDY...HOWEVER FORCING REMAINS RATHER LIMITED. CONVECTIVE TEMPS ARE IN THE UPPER 80S BUT CAPE ACRS THE AREA IS ONLY AROUND 200 J/KG. ALSO...WITH MORE MID AND HIGHER CLOUD EXPECTED TDY...TEMPS MAY NOT REACH AS HIGH. THUS WL CONTINUE A DRY FORECAST TDY ACRS MUCH OF THE FA. WL KEEP SOME SCHC POPS ACRS WESTERN CENTRAL INDIANA AS THEY RESIDE IN THE HEART OF THE MOIST UPPER FLOW AND PERSISTENCE PROVED A SHOWER THERE TONIGHT. DUE THE PREVIOUSLY MENTIONED CLOUDS...WL LEAN COOLER ON HIGHS THAN MAVMOS. MODELS ONCE AGAIN HINT IS SOME NOCTURNAL TSRA DEVELOPMENT...MAINLY ACRS WESTERN CENTRAL INDIANA TONIGHT...PUSHING SE IN THE NW FLOW ALOFT. TIME HEIGHT SECTIONS INDICATE SOME VV OVERNIGHT ALONG WITH BETTER LOWER LVL MOISTURE. WL KEEP LOW CHC POPS ACRS MUCH OF CENTRAL INDIANA. WITH EXPECTED CLOUD COVER WL GO AOA MAVMOS TEMPS FOR LOWS. ON MONDAY...FORECAST SOUNDINGS SHOW MUCH MORE INSTABILITY AVAILABLE DURING PEAK HEATING HRS WITH CONVECTIVE TEMPS IN THE LOWER 80S...LI/S OF -6 AND CAPE OVER 2000 J/KG. WITH PLENTY OF MOISTURE AVAILABLE IN THE LOWER LVLS EXPECT SCT TSRA DEVELOPMENT AND WL RAISE POPS FOR THAT TIME. WITH EXPECTED CLOUDS WL ALSO LEAN COOLER THAN THE MAVMOS HIGHS BY 1-2 DEGREES. ON MONDAY NIGHT AND TUESDAY...A STRONGER UPPER RIDGE OVER THE CENTRAL PLAINS WL BUILD ACRS THE GRT LKS AND INDIANA. FORECAST SOUNDINGS SHOW IMPRESSIVE DRYING IN THE MIDDLE AND UPPER LEVELS AND GULF MOISTURE SHUD BE SHUT OFF. THIS SHUD MARK THE BEGINNING OF A WARM AND DRY COUPLE OF DAYS THROUGH MID WEEK. WL STICK CLOSE ON MAVMOS LOWS...BUT GIVEN H8 TEMPS IN AROUND 15-16 WL STEER CLEAR OF THE 90S...EXPECT ACRS THE WEST. UPPER 80S SHUD WORK BETTER...ALL IN ALL STILL VERY SUMMER-LIKE AND WARM. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...JAS PUBLIC...PUMA
Hazardous weather outlook, Jun 21, 7:19 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 819 AM EDT SUN JUN 21 2009 INZ021-028>031-035>049-051>057-060-062>065-070>072-221000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 819 AM EDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE...HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ACROSS CENTRAL INDIANA. THE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-067>069-221000- GREENE-KNOX-DAVIESS-MARTIN- 819 AM EDT SUN JUN 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BE SEVERE...HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. MINOR FLOODING IS OCCURRING ON THE WHITE RIVER AND THE EAST FORK OF THE WHITE RIVER. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ON MONDAY ACROSS CENTRAL INDIANA. THE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. MINOR FLOODING ON THE WHITE RIVER AND EAST FORK OF THE WHITE RIVER IS EXPECTED TO SUBSIDE EARLY IN THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:18 AM CDT | River Flood Warning | IND | Gibson, Knox, Posey | 25 hr |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | IND | Knox | 45 min |
Nearby
River Flood Warnings in Indiana, 2009River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.